# SDR USAASB98323

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

JAX - FLT 820 - DURING CRUISE, THE APU GENERATOR QUIT AND THE NR 2 ENGINE GENERATOR WAS ALREADY ON MEL.  DECISION WAS MADE TO DIVERT TO JAX SINCE THE AIRCRAFT WAS DOWN TO ONE ELECTRICAL SOURCE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  REPLACED NR 2 GENERATOR CONTROL UNIT, AS OF 12/16/98.  SYSTEM IS BACK ON MEL.  (M)
